| Model Number |
SIF-Q180 |
| Medical Device Problem Code |
Failure to Clean Adequately (4048)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was returned to olympus for inspection.Date of event is unknown.Additional information will be provided if available.A root cause could not be identified.Based on the results of the investigation, it is likely the following led to the malfunction: cause not established.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.
Event or Problem Description
It was observed that during the device evaluation, the small intestinal videoscope presented foreign objects in the air water cylinder.There was no patient involvement.